Overcoming Nausea And Vomiting In Patients With Gallstones?

Illustration of Overcoming Nausea And Vomiting In Patients With Gallstones?
Illustration: Overcoming Nausea And Vomiting In Patients With Gallstones? health.harvard.edu

Doctor, I want to ask my mother aged 60 years to 20 years more suffering from diabetes.Sdh 3 weeks of experiencing nausea, vomiting according to specialist doctors in the influence of gallstones, from the results of maternal ultrasound in my mother’s gall there are multiple stones with an average of 0.06cm uk after 7 months of consumption of ursodeoxyccholic acid 250 with a dose of 3×1 and in the ultrasound again the stone still has the largest 0.063 cm. to overcome this nausea and vomiting, the doctor has given vometa drugs with a dose of 2×1, my mother has consumed vometa for 10 days but there is no change in the lust and lust. eating decreased. What I want to ask is how to treat nausea, vomiting, and for gallstones in my mother, I don’t want surgery. For the answers given, I would like to say many thanks

1 Answer:

Hello Bayu, Thank you for the question.


Gallstones are stones that are generally formed from cholesterol formed in the gallbladder or bile duct. The size and amount of gallstones that sufferers vary. Patients with gallstones will usually start experiencing abdominal pain when gallstones block the bile ducts. Stomach aches can appear suddenly and last long. In addition to stomach pain, other symptoms that can be experienced by sufferers are nausea, vomiting, fever, jaundice, loss of appetite, confusion, diarrhea, and itching of the skin.


What about diabetes experienced by your mother? Is your mother's blood sugar level always under control? Nausea is also a common complaint experienced by diabetics. High blood sugar levels can cause nausea. In addition, if the patient experiences gastroparesis, this condition also causes nausea. Gastroparesis is a nerve disorder in the stomach that causes emptying / movement of the stomach becomes slower.


If your mother continues to experience nausea despite taking medication, please check with your mother's condition to a specialist in her internal medicine. The doctor will re-examine your mother to find out if this complaint is also caused by something else. The doctor will add a dose of the drug or combine it with other drugs until the complaint is handled. You can also try to suggest that your mother undergo surgery because if symptoms continue to appear and are out of control, then surgery should be done to eliminate the cause. Discuss this treatment again with a specialist who treats your mother.


Please advise your mother to:

continue to consume diabetes medications regularly
monitor blood sugar levels regularly
consume foods with a softer texture
consume smaller but more frequent meals

Hopefully this information is useful.

: by

Related Question

Causes And Ways To Overcome The Veins That Appear On The Penis?

Causes And Ways To Overcome The Veins That Appear On The Penis?

(1 year ago)

I want to ask how to deal with tendons that arise in the penis? What is the cause, is it due to masturbation? Can it be prevented from being permanent? Because something new arises...

Stomach Ache When Moving?

Stomach Ache When Moving?

(1 year ago)

Ass, my name is as if a 21-year-old woman arrived this morning. “My stomach hurts so much now it’s a bit better but how come it’s okay to move when I go to sleep ...

The Cause Of The Body Is Lethargic, The Tongue Feels Bitter, Stomach Discomfort And Dizzy Head?

The Cause Of The Body Is Lethargic, The Tongue Feels Bitter, Stomach Discomfort And Dizzy Head?

(1 year ago)

Good night r I am 39 years old, my body feels weak, tired, tired, tongue, bitter, and my stomach is very uncomfortable....

Leave a Reply

Your email address will not be published. Required fields are marked *